Period-index bounds for arithmetic threefolds

Benjamin Antieau*, Asher Auel, Colin Ingalls, Daniel Krashen, Max Lieblich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


The standard period-index conjecture for Brauer groups of p-adic surfaces S predicts that ind(α)|per(α)3 for every α∈Br(Qp(S)). Using Gabber’s theory of prime-to-ℓ alterations and the deformation theory of twisted sheaves, we prove that ind(α)|per(α)4 for α of period prime to 6p, giving the first uniform period-index bounds over such fields.

Original languageEnglish (US)
Pages (from-to)301-335
Number of pages35
JournalInventiones Mathematicae
Issue number2
StatePublished - May 1 2019
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Period-index bounds for arithmetic threefolds'. Together they form a unique fingerprint.

Cite this